Author = de Giovanni, Francesco
Countably recognizable classes of groups with restricted conjugacy classes

Volume 7, Issue 1, March 2018, Pages 5-16


Francesco de Giovanni; Marco Trombetti

A note on groups with many locally supersoluble subgroups

Volume 4, Issue 2, June 2015, Pages 1-7


Francesco de Giovanni; Marco Trombetti

A note on fixed points of automorphisms of infinite groups

Volume 3, Issue 4, December 2014, Pages 57-61


Francesco de Giovanni; Martin L. Newell; Alessio Russo

Groups with minimax commutator subgroup

Volume 3, Issue 1, March 2014, Pages 9-16


Francesco de Giovanni; Marco Trombetti

Metahamiltonian groups and related topics

Volume 2, Issue 1, March 2013, Pages 117-129


Maria De Falco; Francesco de Giovanni; Carmela Musella

Infinite groups with many generalized normal subgroups

Volume 1, Issue 3, September 2012, Pages 39-49


Francesco de Giovanni; Caterina Rainone